On unambiguous number systems with prime power base

Honkala, Juha: On unambiguous number systems with prime power base. Acta cybernetica, (10) 3. pp. 155-163. (1992)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_003_155-163.pdf

Download (653kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 3
Page Range: pp. 155-163
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 163. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12503

Actions (login required)

View Item View Item